Thread: Fina insomnia....it's heeeeere
07-03-2004, 01:08 AM #1
Fina insomnia....it's heeeeere
Oh yeah, after a whole seven or eight days of fina, I smugly believed that I had escaped any and all fina sides....how foolish I know. Well, let me just tell you that the last three nights have been marred by insomnia at every turn....thus why i'm posting on AR at 2:15 am. I'm going to have to find some way around this ASAP, as insomnia cripples me. Curse you fina, and my soon to be love/hate relationship with you.
07-03-2004, 01:11 AM #2
7 days is rather quick...takes me about 2 weeks before I become a Vampire.Wait til the night sweats compound on your insomnia...you'll love that.
07-03-2004, 01:11 AM #3
i cant wait for it......get some unisom or tylenol PM's
07-03-2004, 01:16 AM #4
07-03-2004, 01:21 AM #5Originally Posted by monstercojones
07-03-2004, 01:26 AM #6
07-03-2004, 02:15 AM #7
07-03-2004, 02:24 AM #8Originally Posted by Latimus
07-03-2004, 03:31 AM #9
I may have spoken too soon. It occurs to me that everytime I've woken up in the past three nights, it's been with a dry mouth and thirsty as all holy hell...so I'm going to attribute the "insomnia" to the discomfort (and it's a very real discomfort) of water depletion, of which I am currently on my final day of a 'contest prep' trial run entailing rather aggressive water and sodium depletion the final three days. Keeping my fingers crossed.
07-03-2004, 03:44 AM #10
Well bro this is about week 7 from me and its 2am here. What do you know I'm still up
07-03-2004, 06:54 AM #11Anabolic Member
- Join Date
- Jun 2004
So far Im okay too. But only ran 75mgs EOD. ( to check for sides & saftey of homebrew). 4th I start ED
07-03-2004, 07:30 AM #12
07-03-2004, 07:38 AM #13New Member
- Join Date
- Jun 2004
I am using a product called "Nocturnal" whatever brand makes it. All I know is I got it at GNC on a suggestion by a fellow fina user. It has helped a lot. It tends to put you into a deeper sleep and that makes it harder during the night to wake up. No beat down feeling in the morning either. Give it a shot....it might help. I was up for 4 straight nights before I tried it. ****, my house was clean too!!! LOL
07-03-2004, 08:08 AM #14Banned
- Join Date
- Jan 2003
- southern california
**** you guys it has been almost 5 weeks for me using 76mg EOD and i just three nights ago started to have this problem. i have been using valium to put me out, its all i have, here in thailand they are not allowed to sell sleeping pills believe it or not!!!
so yup tren will keep you up
07-03-2004, 08:40 AM #15
Tren will do that to you... For all the incrediable gains in lean mass
and strength you get it's worth the lost in sleep I guess... I hate
taking anything to make me sleep because it still doesn't work all
that great for me and then the next day I'm dragging ass anyway...
Try to take a few naps during the day if you can that always seems
to help me... I have tried valium to and I still toss and turn most of
the night... PLus valium effects me lifting max weight the next day...
07-03-2004, 08:47 AM #16Junior Member
- Join Date
- Apr 2003
get your doc to give you a script for Ambien. That works for me like a charge. i still get the sweats sometimes, but insomnia is completely gone.
07-03-2004, 10:00 AM #17
mine kicked in last ngiht. got home from the club with my girl at 2 . at 4:30 i was still laying in bed staring at the clock. but i still love fina. HA
07-03-2004, 10:45 AM #18
The insomnia ain't sh!t compared to the emotional ride I've been on for the last 2 days (and its only week 3 for me)!I'm actually SCARED of whats going to happen next! The gains and fat loss really ARE nice though!
07-03-2004, 11:04 AM #19Originally Posted by bor
what are you scared of man?
07-03-2004, 11:17 AM #20
Just came off a fina cycle about a month ago. No insomnia, some nightsweats but nothing like some guys talk about.
07-03-2004, 12:41 PM #21Originally Posted by Dally
But the transformation my body is going through is simply amazing!I keep getting more hard and vascular, the fat is melting away and I'm stronger every time I go to the gym!So, ITS WORTH IT!
Last edited by bor; 07-03-2004 at 12:44 PM.
07-03-2004, 12:46 PM #22Originally Posted by Jjdigs74
07-03-2004, 05:41 PM #23
You're not alone on that part... I feel like I'm going to lose it
about 10 times a day on Tren ... Where most anabolics don't
effect me that way at all... Tren makes me very unstable, but
the gains are to good to pass down... Just afraid of snapping
on some asshole when I'm on this **** and doing something real
Originally Posted by bor
07-03-2004, 05:59 PM #24Originally Posted by bor
Im like that usually all the time .. NATURALLY. thats crazy wicked tho. Yep, I definately gonna blow my friggen mind on that, add some vodka, and I'll be posting from jail.
thats not really funny tho.
ohh well we'll see. But, remember man, drugs are CHRAZY MANG
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)